# SDR SWAA2022011850306

- Difficulty date: December 4, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT BS 727D S25 SIDEWALL SUPPORT CRACKED.  REMOVED RT SIDEWALL SUPPORT ANGLE IAW SRM 51-40-02-0G-0.   FABRICATED SIDEWALL SUPPORT BRACKET IAW DR 146A9403,    LOCATED AND DRILLED HOLES IN SIDEWALL SUPPORT BRACKET IAW SRM 51-40-05.  TREATED AND PRIMED NEW SIDEWALL SUPPORT BRACKET IAW AMM 51-21-41 AND AMM 51-21-72.  APPLIED TWO COAT OF PRIMER TO SUPPORT BRACKET REF SRM51-20-01.  INSTALLED RT SIDE WALL SUPPORT BRACKET AT AFT CARGOBS 727D, S25 IAW SRM 51-40-02-0G-0.  FABRICATION OF CHANNEL WAS ACCOMPLISHED IAW DWG 146A9403 WHILE CUT AND TRIMMING WAS ACCOMPLISHED PER  DWG 790408 AND ESR 1069.
